# SDR CA190513018

- Difficulty date: July 28, 2016
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 48510
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NIGHT HALT INSPECTION (WALK AROUND). RH MLG DOOR FAILED TO OPEN, FOUND THE RH MLG ALTERNATE EXTENSION CABLE AND CAM BROKEN.  REPLACED CAM ASSEMBLY AND CABLE, A/C RTS (TC# 20190513018)
